# SDR 05FDEA01067

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT, BETWEEN FR 63 AND FR 64 LT SIDE STR 54 AND STR 55 LT  HAS   CORROSION AROUND FASTENERS AREA.  REMOVED AND REPLACED FASTENERS IAW A310 SRM 51-40-21, REMOVED CORROSION IAW A310-200 SRM 51-74-10, NDT FOR MAT LOSS IAW A310-200 SRM 53-17-12 AND 53-10-00.  RETURNED TO SERVICE PER FEDEX EA 6-5310-88741.
